# SDR AALA200810087

- Difficulty date: October 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET ON AFT CARGO DOOR, LOWER AFT CORNER AT STATION 1212.  INSTALLED NEW BRACKET PER SRM 51-10-01.
